# SDR SWIA200922495

- Difficulty date: August 19, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N566SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120341
- Aircraft time: 23,421 hours, 33,041 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT ROW 6 EMERGENCY LIGHT LENS FELL OFF.  (FLT 6246)  REPLACED LIGHT ASSEMBLY.
